# SDR SIMA20140128003

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 34,890 hours, 31,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER AT AFT CABIN & FIRST OFFICER`S POSITION BROKEN.  R & R FLASHLIGHT HOLDERS IAW AMM 33-50-16.  NO FURTHER DEFECT NOTED, OPERATIONS CHECKED GOOD.
